Should I tell the doctor that I am feeling bad, that I still have hallucinations, and still have intrusive thoughts? My head feels empty too. As if my own inner voice is gone. I hate that. If I tell the doc they will increase my meds, but I'm VERY paranoid about the meds as it is. I don't know what to do. I think the medication is trying to make me stupid and fat. I feel like if I get more meds I'll get fatter, lose control of myself, and lose my ability to dream and my creativity. HELP! I don't know what to do! D:
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...